MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. PROVIDENCE; PROVIDENCE ANTERIOR CERVICAL PLATE 3-LEVEL, 45MM US

GLOBUS MEDICAL, INC. PROVIDENCE; PROVIDENCE ANTERIOR CERVICAL PLATE 3-LEVEL, 45MM US
Model Number 150.345
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not available for evaluation as it was discarded by the hospital.Imaging provided shows the screw to have backed out of the plate past the blocking mechanism.The exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported that a revision surgery was completed due to screws backing out of a providence plate 8 months post operatively.

Brand Name
PROVIDENCE
Common Device Name
PROVIDENCE ANTERIOR CERVICAL PLATE 3-LEVEL, 45MM US
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key12483030
Report Number3004142400-2021-00189
Device Sequence Number4290935
Product Code KWQ
UDI-Device Identifier00849044003628
UDI-Public00849044003628
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K070775
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number150.345
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/18/2021
Initial Report FDA Received Date09/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;